# SDR CALA2010100600464

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 4,412 hours, 1,338 cycles
- System (JASC): 5200 · Doors
- Part: Screw
- Part number: BACS12ER06K6
- Condition: Missing
- Location: Upper Guide Arm
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD ENTRY DOOR (1L) JAMMED WILL NOT OPEN ON ARRIVING IN SJU REF PREV/WRITEUP 8503603 INSTALLED SCREW & WASHER IAW AMM52-11-21-410-802.  ENSURE DOOR IS ADJUSTED PROPERLY IAW AMM52-11-00-820-801.  ENSURE LATCH TORQUE TUBES, ADJ PROP IAW AMM52-11-00-820-802.  PERFORM DOOR SYS TEST IA AMM52-11-00-200-809.  INITIATE DIP IAW ECRA 5211-01163 TO PERF PERM REPAIR PER PART 3 WITHIN 1 FLT CYCLE.  INSTALLED PROPER HARDWARE AS PER IPC 52-11-21-01, ECRA 5211-01163 AND AMM 52-11-21.  OPS CHECKED DOOR 1L, NO DEFECTS NOTED.  DIP CLOSED.  "Q/C" ACCOMPLISH A PERMANENT REPAIR WITHIN 1 FLT CYCLE FROM DATE 10/02/2010 PER PART 3 OF ECRA 5211-01163.  REMOVED INTERIM SCREW AND INSTALL SCREW P/N BACS12ER06K6.  DIP C/N 07276 ISSUED.
